✨ New Arrivals Just Dropped!Explore
HomeStore

Ethics Paracetamol 500 mg 20 Tablets

Product image 1

Ethics Paracetamol 500 mg 20 Tablets

For gentle, effective pain relief

Warnings

Always read the label and use only as directed. If symptoms persist see your healthcare professional. Incorrect use may be harmful. Not suitable for children under 6 years of age

Common Uses

For effective temporary relief of pain and discomfort associated with headache, muscular aches, period pain, arthritis/osteoarthritis, toothache, migraine, cold and flu symptoms, tension headache, sinus pain, headache and backache. Reduces fever.

Ingredients

Paracetamol 500mg

Directions

Adults and children over 12 years: 1-2 tablets repeated every 4 to 6 hours if necessary. Children 6-12years: 1/2-1 tablet repeated every 4 to 6 hours if necessary.(maximum of 4 doses in any 24 hours)

For gentle, effective pain relief

Warnings

Always read the label and use only as directed. If symptoms persist see your healthcare professional. Incorrect use may be harmful. Not suitable for children under 6 years of age

Common Uses

For effective temporary relief of pain and discomfort associated with headache, muscular aches, period pain, arthritis/osteoarthritis, toothache, migraine, cold and flu symptoms, tension headache, sinus pain, headache and backache. Reduces fever.

Ingredients

Paracetamol 500mg

Directions

Adults and children over 12 years: 1-2 tablets repeated every 4 to 6 hours if necessary. Children 6-12years: 1/2-1 tablet repeated every 4 to 6 hours if necessary.(maximum of 4 doses in any 24 hours)

$0.35

Original: $1.16

-70%
Ethics Paracetamol 500 mg 20 Tablets

$1.16

$0.35

Description

For gentle, effective pain relief

Warnings

Always read the label and use only as directed. If symptoms persist see your healthcare professional. Incorrect use may be harmful. Not suitable for children under 6 years of age

Common Uses

For effective temporary relief of pain and discomfort associated with headache, muscular aches, period pain, arthritis/osteoarthritis, toothache, migraine, cold and flu symptoms, tension headache, sinus pain, headache and backache. Reduces fever.

Ingredients

Paracetamol 500mg

Directions

Adults and children over 12 years: 1-2 tablets repeated every 4 to 6 hours if necessary. Children 6-12years: 1/2-1 tablet repeated every 4 to 6 hours if necessary.(maximum of 4 doses in any 24 hours)